Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 989423, 15 pages
Research Article

Quadruple Fixed Point Theorems for Weak ϕ-Contractions

Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 8 August 2011; Accepted 20 September 2011

Academic Editor: Y. Dai

Copyright © 2011 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapınar, “Quadruple Fixed Point Theorems for Weak ϕ-Contractions,” ISRN Mathematical Analysis, vol. 2011, Article ID 989423, 15 pages, 2011. doi:10.5402/2011/989423